# SDR SWAA2021110122367

- Difficulty date: September 24, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 66,751 hours, 39,284 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING MATERIAL FLOOR PANEL 241DF AT PASSENGER CABIN ; 2021-435875 / [01] REPLACED FLOOR PANEL 241DF P/N 144A5810-128. THE INSTALLATION OF FLOOR PANEL 241DF IS DOCUMENTED ON TTG8Q00699YC FOR CUSTOMER REQUEST; [02] COMPLETE TASK CERTIFIED
